# SDR 2021F00306

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Aircraft: N571QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0126
- Aircraft time: 3,569 hours, 2,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Part time: 3,469 hours, 2,393 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL STRUCTURE IS CRACKING AT FS 75. DAMAGE IS OCCURING IN NOSE LANDING GEAR WHEEL WELL (NWW), FRAME WEB, AND DOUBLERS. ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-25890 DATED: 6/1/2020, CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME WEB, AND DOUBLERS FS 75. FAA FORM 8100-9 DATE: 6/1/2020 INCLUDED.
